Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1564 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 69–88
DOI: 10.2977/prims/1195196598

Published online: 1976-12-31

Sojourn Times and Asymptotic Properties of the Scattering Matrix

Victor W. Guillemin[1]

(1) Massachusetts Institute of Technology, Cambridge, United States

No abstract available for this article.

No keywords available for this article.

Guillemin Victor: Sojourn Times and Asymptotic Properties of the Scattering Matrix. Publ. Res. Inst. Math. Sci. 12 (1976), 69-88. doi: 10.2977/prims/1195196598